Show ratings & reviews for

1.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

I recently was given an Iv containing Vispaque and the following 5 days I had severe itching in both of my lower legs. (I also have venous insufficiency in the legs, and that may be why the reaction was so severe. I tried Benadryl, anti-itch medication, hydrocortisone cream, cold compresses. Even today, (10 days later) I still have hives on my arms and stomach area.

Shared reviews and ratings

Anonymous | 55-64 | Male | On medication for less than 1 month | Patient
8/7/2014
Condition: X-Ray Imaging of Heart & Great Vessels by Using Contrast
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

The emergency response team was called in after returning to my room after stents were placed...suffering from severe dizziness, nausea, BP drop, headache. Also wondering why, when hospital billed arrived, I was charged over $500.00 for each 100ML dose!? Research showes it costs most hospitals less than $1.00, per ML!? Wouldn't recommend this, but rather, perhaps, Iopamidol. Especially for me as I have diabetes & related kidney issues.

Report this postFill 3Created with Sketch.
bellalady | 65-74 | Female | On medication for less than 1 month | Patient
11/1/2009
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I was given this contrast IV for a CT Scan and initially all went well. After I got home I started itching and turning red. I was swelling and hard to swallow. I went to the ER and was given steroid shots and antihistamine shot. I took 50mg prednisone for 5 days and on the 7 day the reaction started again. Back to the ER and more shots-then on PREDNISONE FOR 12 DAYS. I am having dizziness and unstable on my feet. Have an MRI scheduled for the brain. This reaction has been devastating for me and after 3 weeks I am still not feeling well. Read More Read Less

Report this postFill 3Created with Sketch.
beth | 45-54 | Female | On medication for less than 1 month | Patient
10/28/2008
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

with-in 20 seconds of the injection into my IV , I experienced an unusual feeling in my tonuge. throat, face. My face, throat and sinus cavity becme swollon (anaphylactic) shock.

Report this postFill 3Created with Sketch.
Gale | 55-64 | Female | On medication for less than 1 month | Patient
11/17/2007
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

I recently was given an Iv containing Vispaque and the following 5 days I had severe itching in both of my lower legs. (I also have venous insufficiency in the legs, and that may be why the reaction was so severe. I tried Benadryl, anti-itch medication, hydrocortisone cream, cold compresses. Even today, (10 days later) I still have hives on my arms and stomach area.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More